GCM Home | Bible Search | Rules | Donate | Bookstore | RSS | Facebook | Twitter

Author Topic: bad headache again  (Read 2141 times)

0 Members and 1 Guest are viewing this topic.

Offline fenton

  • Warrior
  • Senior Member
  • ****
  • Posts: 1712
  • Manna: 83
  • Gender: Male
  • Prayer Warrior
    • View Profile
bad headache again
« on: February 09, 2012, 07:53:54 PM »
 ::frustrated::  ::frustrated::   

 ::pray::

Christian Forums and Message Board

bad headache again
« on: February 09, 2012, 07:53:54 PM »

Offline fenton

  • Warrior
  • Senior Member
  • ****
  • Posts: 1712
  • Manna: 83
  • Gender: Male
  • Prayer Warrior
    • View Profile
Re: bad headache again
« Reply #1 on: February 09, 2012, 08:09:03 PM »
its gone now....

 ::smile::

Christian Forums and Message Board

Re: bad headache again
« Reply #1 on: February 09, 2012, 08:09:03 PM »

Offline Grapesicle

  • Member
  • ***
  • Posts: 77
  • Manna: 11
    • View Profile
Re: bad headache again
« Reply #2 on: February 09, 2012, 08:17:03 PM »
What kind of headache? tension, migraine, etc.? Where does it hurt? is it a clamping feeling or a throbbing headache? In order to diagnose the cause of why you keep getting headaches, the type of headache and where and how it hurts helps a lot. If you're taking aspirin for headaches, it could be "rebound" headaches. Stress and worry can cause headaches, as well as your posture and sleeping position. There are too many reasons why you could be getting these headaches. Headaches can be anywhere from easily treatable to something very serious like a brain tumor or swollen blood vessels in your head.

In any case, I pray that the Lord will heal you of your recurring headaches. As for now....relax and get some rest. :)

In Christ,
Grapesicle

Christian Forums and Message Board

Re: bad headache again
« Reply #2 on: February 09, 2012, 08:17:03 PM »

Offline fenton

  • Warrior
  • Senior Member
  • ****
  • Posts: 1712
  • Manna: 83
  • Gender: Male
  • Prayer Warrior
    • View Profile
Re: bad headache again
« Reply #3 on: February 09, 2012, 08:20:34 PM »
thank you Grapesicle

they are cluster ha, ive had them for 13yrs, and i have been to all kinds of doctors

 ::frustrated::

Christian Forums and Message Board

Re: bad headache again
« Reply #3 on: February 09, 2012, 08:20:34 PM »
Pinterest: GraceCentered.com

larry2

  • Guest
Re: bad headache again
« Reply #4 on: February 09, 2012, 09:26:21 PM »
Praise God they went away for now. As you know I suffered with them for years, and now pray that you are delivered from them also. God bless you in Jesus' name dear brother, and I will continue in prayer for you.

I believe I gave you the names of these prescriptions before for cluster headaches, but you may have misplaced them; ask your doctor if you need major relief though they are expensive; I think $30 or $40 per tablet.

Headache  (Cluster)  Maxalt MLT 10 MG TABLET                   One as needed
Headache  (Cluster)  Sumatriptan SUCC 100 MG TABDRL      One daily

Christian Forums and Message Board

Re: bad headache again
« Reply #4 on: February 09, 2012, 09:26:21 PM »



Offline johntwayne

  • Hero
  • *****
  • Posts: 4795
  • Manna: 124
  • Gender: Male
    • View Profile
Re: bad headache again
« Reply #5 on: February 10, 2012, 09:09:21 AM »
 ::prayinghard::

Offline fenton

  • Warrior
  • Senior Member
  • ****
  • Posts: 1712
  • Manna: 83
  • Gender: Male
  • Prayer Warrior
    • View Profile
Re: bad headache again
« Reply #6 on: February 10, 2012, 05:48:18 PM »
Praise God they went away for now. As you know I suffered with them for years, and now pray that you are delivered from them also. God bless you in Jesus' name dear brother, and I will continue in prayer for you.

I believe I gave you the names of these prescriptions before for cluster headaches, but you may have misplaced them; ask your doctor if you need major relief though they are expensive; I think $30 or $40 per tablet.

Headache  (Cluster)  Maxalt MLT 10 MG TABLET                   One as needed
Headache  (Cluster)  Sumatriptan SUCC 100 MG TABDRL      One daily


i have been on those, the last dr put me on varapamil, topomax, 4mg morphine twice a day, stadol nose spray for when they come on.
i went two weeks on them, and one day while driving a semi i blacked out and ended up driving ACROSS a ravine, not down in it like i should have.. the trooper that worked the accident stated that "someone was watching over me" i broke 5 ribs and tore my shoulder out... new scars on my face..   ::smile::

anyway i quit taking any meds.